# SDR SWAA990638

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Row 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING WIRES EXPOSED ON EMERGENCY ESCAPE LIGHT ON FLOOR ROW 6. SECURED WIRES AND TRACK COVER PER MM.
